# SDR EIA2005094

- Difficulty date: March 31, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 108,334 hours, 26,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D EMERGENCY LIGHTS RIGHT & LEFT INOP DURING TEST.  REPLACED BOTH U/D LEFT & RIGHT EMERGENCY EXIT LIGHTS PER MM 33-51-00 PAGE 1.  OPS CHECKED GOOD.
